I took my pill at 6:30 like I do every morning and I had gotten a bit drunk the night before and I puked at 8:30 in the morning. Then later on that day my boyfriend ejaculated inside of me and I'm just worried if it was in my system or not
Katie here is what is said about if you vomit up a pill.((In case of severe vomiting or diarrhea, absorption may not be complete and additional contraceptive measures should be taken. If vomiting or diarrhea occurs within 3 to 4 hours after taking an active tablet, handle this as a missed tablet [see FDA-Approved Patient Labeling].))) iT'S best to assume 2 hours at best you only had about 1/2 dose in you. Call your doctor and ask if you should use the Plan B or need to do a pregnacy test better to be safe than sorry.
- Mononessa Information for Consumers
- Mononessa Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mononessa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Dec 2009 • 1 answer
Posted 1 Jun 2012 • 3 answers
Posted 14 May 2013 • 2 answers
Posted 20 Apr 2014 • 1 answer
Posted 20 Jul 2017 • 1 answer